MathSciNet Relay Station
MathSciNet bibliographic data
MR289504 13.95
Sharp, R. Y. On Gorenstein modules over a complete Cohen-Macaulay local ring. Quart. J. Math. Oxford Ser. (2) 22 1971 425–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement